MathSciNet Relay Station
MathSciNet bibliographic data
MR941510 60B12
Matsak, I. K.; Plichko, A. N. A central limit theorem in a Banach space. (Russian) Ukrain. Mat. Zh. 40 (1988), no. 2, 234--239, 272; translation in Ukrainian Math. J. 40 (1988), no. 2, 202–206
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement